American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Joseph S. Profio. Using subnormality to show the simple connectivity at infinity of a finitely presented group . Trans. Amer. Math. Soc. 320 (1990) 281-292. MR 961627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. M. Gersten. Branched coverings of $2$-complexes and diagrammatic reducibility . Trans. Amer. Math. Soc. 303 (1987) 689-706. MR 902792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Craig C. Squier. On certain $3$-generator Artin groups . Trans. Amer. Math. Soc. 302 (1987) 117-124. MR 887500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Saul Stahl. Wrappings of permutations . Trans. Amer. Math. Soc. 300 (1987) 133-152. MR 871668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Richard Weiss. A characterization and another construction of Janko's group $J\sb 3$ . Trans. Amer. Math. Soc. 298 (1986) 621-633. MR 860383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. Avenhaus, K. Madlener and F. Otto. Groups presented by finite two-monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 297 (1986) 427-443. MR 854076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] James Howie. On the asphericity of ribbon disc complements . Trans. Amer. Math. Soc. 289 (1985) 281-302. MR 779064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Asia Ivić Weiss. An infinite graph of girth $12$ . Trans. Amer. Math. Soc. 283 (1984) 575-588. MR 737885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Takeshi Kaneto. On genus $2$ Heegaard diagrams for the $3$-sphere . Trans. Amer. Math. Soc. 276 (1983) 583-597. MR 688963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Stephen J. Pride. The two-generator subgroups of one-relator groups with torsion . Trans. Amer. Math. Soc. 234 (1977) 483-496. MR 0466325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael W. Thomson. Subgroups of finitely presented solvable linear groups . Trans. Amer. Math. Soc. 231 (1977) 133-142. MR 0447415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Stephen J. Pride. The isomorphism problem for two-generator one-relator groups with torsion is solvable . Trans. Amer. Math. Soc. 227 (1977) 109-139. MR 0430085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Stephen J. Pride. On the generation of one-relator groups . Trans. Amer. Math. Soc. 210 (1975) 331-364. MR 0382458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] H. Levinson. Decomposable braids as subgroups of braid groups . Trans. Amer. Math. Soc. 202 (1975) 51-55. MR 0362287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Anthony M. Gaglione. On free products of finitely generated abelian groups . Trans. Amer. Math. Soc. 195 (1974) 421-430. MR 0360840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Michael Anshel. Non-Hopfian groups with fully invariant kernels. I . Trans. Amer. Math. Soc. 170 (1972) 231-237. MR 0304491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. G. Burns. On the finitely generated subgroups of an amalgamated product of two groups . Trans. Amer. Math. Soc. 169 (1972) 293-306. MR 0372043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] P. F. Pickel. Finitely generated nilpotent groups with isomorphic finite quotients . Trans. Amer. Math. Soc. 160 (1971) 327-341. MR 0291287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] H. S. M. Coxeter. The abstract groups $G\sp {m,n,p}$ . Trans. Amer. Math. Soc. 45 (1939) 73-150. MR 1501984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Charles Hopkins. Concerning uniqueness-bases of finite groups with applications to $p$-groups of class $2$ . Trans. Amer. Math. Soc. 41 (1937) 287-313. MR 1501903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Abraham Sinkov. Families of groups generated by two operators of the same order . Trans. Amer. Math. Soc. 35 (1933) 372-385. MR 1501690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] G. A. Miller. Possible orders of two generators of the alternating and of the symmetric group . Trans. Amer. Math. Soc. 30 (1928) 24-32. MR 1501419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] G. A. Miller. Sets of independent generators of a substitution group . Trans. Amer. Math. Soc. 19 (1918) 299-304. MR 1501103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] G. A. Miller. Independent generators of a group of finite order . Trans. Amer. Math. Soc. 16 (1915) 399-404. MR 1501021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] G. A. Miller. Groups generated by two operators $(s\sb 1,s\sb 2)$ satisfying the equation $s\sb 1s\sp 2\sb 2=s\sb 2s\sp 2\sb 1$ . Trans. Amer. Math. Soc. 11 (1910) 341-350. MR 1500867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] G. A. Miller. Errata: ``Generalization of the groups of genus zero'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 1, 1--13; 1500770] . Trans. Amer. Math. Soc. 10 (1909) 510. MR 1500485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] G. A. Miller. Groups defined by the orders of two generators and the order of their commutator . Trans. Amer. Math. Soc. 9 (1908) 67-78. MR 1500803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] G. A. Miller. Generalization of the groups of genus zero . Trans. Amer. Math. Soc. 8 (1907) 1-13. MR 1500770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Leonard Eugene Dickson. Definition of the abelian, the two hypoabelian, and related linear groups as quotient-groups of the groups of isomorphisms of certain elementary groups . Trans. Amer. Math. Soc. 1 (1900) 30-38. MR 1500521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia